My son swallowed emoderm cream...is it dangerous
Does not cause much problems.
Thanks for the query.
Emoderm is a brand name of soft paraffin. It is similar to petroleum jelly and does not cause much harm in case small amount is ingested. It will melt the snide the bowel and being hydrophobic ( substance does not mix with water) it will not be mixed with the gastric juices and thus eliminated through the stool.
Generally it won’t cause any problem and the kid will be fine. If he develops symptoms like vomiting or loose stools you can consult a paediatrician and get evaluated.
wishing all the best.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for rashes on the back
- What causes thinning of the nails due to vitamin deficiency?
- What does my PSA test report indicate?
- Suggest treatment for urinary incontinence in a person with COPD
- What are the signs and symptoms of gastroenteritis?
- Suggest treatment for persistent urinary tract infection
- What causes difficulty in urinating while suffering from prostrate...
- Suggest treatment for chest pain when diagnosed with gastritis
- Can intake of Avil cause any harm?
- How is an angioplasty procedure done?